# SDR CA960212037

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Damaged
- Location: Drive Bearing
- Part time: 2,700 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING A FLIGHT, ENGINE PARAMETERS SUDDENLY INCREASED WHILE IN CRUISE. THE ENGINE DID NOT RESPOND TO POWER LEVER INPUTS. THE PILOT DIVERTED FLIGHT TO THE POINT OF ORIGIN AND SECURED THE ENGINE BEFORE DESCENDING. INSPECTION REVEALED A DAMAGED FUEL CONTROL UNIT GOVERNOR DRIVE BEARING. THE FUEL PUMP WAS REMOVED AND THE FCU WAS SENT FOR REPAIR.
